# SDR UG82003F00000

- Difficulty date: January 4, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N910DC
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 544
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 1159SCAV5131
- Condition: Failed
- Location: Mlg
- Part time: 2,468 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF OUT OF KTEB.  ALL WOW INDICATED AIR MODE EXCEPT COMBINED WOW WHICH WAS AMBER GROUND.  AT 1+03 HOURS AFTER TAKEOFF.  COMBINED WOW WENT TO AIR.  THE GEAR WAS RETRACTED AND ALL SYSTEMS RETURNED TO NORMAL.  A FAULTY WEIGHT ON WHEELS SWITCH.  REPLACED ALL SUSPECTED WEIGHT ON WHEELS SWITCHES AS A PRECAUTION.  SINCE DEFECT COULD NOT BE DUPLICATED.  PERFORMED ALL REQUIRED OPERATIONAL CHECKS IAW MM AND RETURNED AIRCRAFT TO SERVICE.
